# SDR ASAA2023041943168

- Difficulty date: April 19, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN CORRODED AT AFT LAV VENT. GROUNDED - YES. REPAIRED SKIN IAW 737-800 SRM 53-70-01-2R-3W .5" O .125" R .085" L 1" D .040".
